BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2019 Volume 30 >

Please use this identifier to cite or link to this item:

Title: Orbital Stability of Solitary Waves to Fourth Order Dispersive Equations with Quadratic Nonlinearity
Authors: Kolkovska, N.
Dimova, M.
Kutev, N.
Keywords: fourth order double dispersive equation
solitary waves
quadratic nonlinearity
Issue Date: 2019
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 30, No 1, (2019), 109p-116p
Abstract: 2010 Mathematics Subject Classification: 35B44, 35L75.
Description: [Kolkovska N.; Кольковска Н.]; [Dimova M.; Димова М.]; [Kutev N.; Kutev Nikolai; Кутев Николай]
ISSN: 0204-9805
Appears in Collections:2019 Volume 30

Files in This Item:

File Description SizeFormat
Abstract.jpgAbstract32.44 kBJPEGThumbnail
Pliska-30-2019-109-116.pdf370.63 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License